# SDR DALA2024012901331

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CRACK ON CHANNEL OF FLOOR BEAM STA 560 AND LBL 45.5 AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00287: CHANNEL OF FLOOR BEAM STA 560 AND LBL 45.5 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-51 -2R PROCEDURE 13 REPAIR 13. (0173731)
